Quelques inégalités pour les opérations linéaires

J. Marcinkiewicz; Antoni Zygmund

Fundamenta Mathematicae (1939)

  • Volume: 32, Issue: 1, page 115-121
  • ISSN: 0016-2736

How to cite


Marcinkiewicz, J., and Zygmund, Antoni. "Quelques inégalités pour les opérations linéaires." Fundamenta Mathematicae 32.1 (1939): 115-121. <http://eudml.org/doc/213051>.

author = {Marcinkiewicz, J., Zygmund, Antoni},
journal = {Fundamenta Mathematicae},
keywords = {Integral equations, integral transforms},
language = {fre},
number = {1},
pages = {115-121},
title = {Quelques inégalités pour les opérations linéaires},
url = {http://eudml.org/doc/213051},
volume = {32},
year = {1939},

AU - Marcinkiewicz, J.
AU - Zygmund, Antoni
TI - Quelques inégalités pour les opérations linéaires
JO - Fundamenta Mathematicae
PY - 1939
VL - 32
IS - 1
SP - 115
EP - 121
LA - fre
KW - Integral equations, integral transforms
UR - http://eudml.org/doc/213051
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.